Local properties of stationary solutions of some nonlinear singular Schrödinger equations.

Título inglés Local properties of stationary solutions of some nonlinear singular Schrödinger equations.
Título español Propiedades locales de las soluciones estacionarias de algunas ecuaciones singulares de Schrödinger no lineales.
Autor/es Guerch, Bouchaib ; Véron, Laurent
Organización Lab. Math. Appl. Fac. Sci., Tours, Francia
Revista 0213-2230
Publicación 1991, 7 (1): 65-114, 31 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the local behaviour of solutions of the following type of equation,
-Δu - V(x)u + g(u) = 0 when V is singular at some points and g is a non-decreasing function. Emphasis is put on the case when V(x) = c|x|-2 and g has a power-like growth.
Clasificación UNESCO 120220
Palabras clave español Ecuación de Schrödinger ; Ecuaciones no lineales ; Estacionario ; Singularidades ; Soluciones ; Localización
Código MathReviews MR1109481
Código Z-Math Zbl 0739.35016
Icono pdf Acceso al artículo completo